Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 422, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 12, 2008, 2:30 PM EDT for Haralson County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2008, 2:30 PM EDT (18:30 UTC)
- Expired
- Jul 12, 2008, 2:59 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Haralson County, GA
The radar
The Atlanta radar (KFFC), 74 km from the middle of the area, began a volume at 18:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.5 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 544 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 855 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 121830
SVRFFC
GAC143-121915-
/O.NEW.KFFC.SV.W.0422.080712T1830Z-080712T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
230 PM EDT SAT JUL 12 2008
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HARALSON COUNTY IN NORTHWEST GEORGIA
* UNTIL 315 PM EDT
* AT 229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 8 MILES WEST
OF FELTON...MOVING SOUTHEAST AT 23 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TALLAPOOSA...BUCHANAN...BUDAPEST AND BREMEN.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3390 8523 3378 8504 3372 8504 3369 8511
3370 8515 3366 8524 3366 8527 3373 8536
3390 8539
TIME...MOT...LOC 1830Z 310DEG 20KT 3385 8535
$$2 follow-up statements
000
WWUS52 KFFC 121847
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
246 PM EDT SAT JUL 12 2008
GAC143-121915-
/O.CON.KFFC.SV.W.0422.000000T0000Z-080712T1915Z/
HARALSON GA-
246 PM EDT SAT JUL 12 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR HARALSON COUNTY...
AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THIS STORM WAS LOCATED 7 MILES WEST OF FELTON...MOVING
SOUTHEAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TALLAPOOSA AND BUCHANAN.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3390 8538 3390 8523 3379 8506 3370 8515
3366 8524 3368 8531 3371 8534 3390 8539
TIME...MOT...LOC 1846Z 306DEG 17KT 3384 8532
$$000
WWUS52 KFFC 121859
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
258 PM EDT SAT JUL 12 2008
GAC143-121908-
/O.CAN.KFFC.SV.W.0422.000000T0000Z-080712T1915Z/
HARALSON GA-
258 PM EDT SAT JUL 12 2008
...THE SEVERE THUNDERSTORM WARNING FOR HARALSON COUNTY IS
CANCELLED...
THE THUNDERSTORM WEAKENED OVER RURAL NORTHWEST HARALSON COUNTY AND
IS NO LONGER EXPECTED TO PRODUCE SEVERE WEATHER. HOWEVER...STRONG
GUSTY WINDS UP TO 40 MPH AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
STORM.
IF YOU OBSERVED WIND DAMAGE...LARGE HAIL OR SIGNIFICANT
FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE
NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3390 8538 3390 8523 3379 8506 3370 8515
3366 8524 3368 8531 3371 8534 3390 8539
TIME...MOT...LOC 1858Z 306DEG 17KT 3380 8527
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 11:34 AM EDT, 2 hours 56 minutes earlier.
Area forecast discussion, Jul 12, 11:34 AM EDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1134 AM EDT SAT JUL 12 2008 .UPDATE... THUNDERSTORMS OVER NERN AL CONTINUE TO SLOWLY PROPAGATE/DEVELOP EWD THIS MORNING ON THE PERIPHERY OF A WEAK HIGH BUILDING IN FROM THE EAST. SURFACE DEWPOINTS IN THE LWR 70S WITH WARMING TEMPS AOA 80 DEGREES AS OF 11AM...AND MESOANALSIS INDICATING CAPES NEARING 2000 J/KG OVER EXTREME NORTHWEST GA. UPDATED FORECAST TO BOOST THUNDERSTORM COVERAGE TO SCATTERED OVER NORTHWEST GA AND THE NORTH GA MOUNTAINS THIS AFTERNOON...AND ADJUSTED THE GRIDS TO MORE ACCURATELY REFLECT AN EARLIER INITIATION TIME BETWEEN 16-18Z. MAINTAINED DRY FORECAST OVER EAST-CENTRAL GA AS DRIER AIR ASSOCIATED WITH HIGH IS STARTING TO PUSH ACROSS THE SAVANNAH RIVER. RRH && .SHORT TERM /TODAY THROUGH MONDAY/... WATER VAPOR IMAGERY INDICATING A BRIEF CHANGE IN AIRMASS FOR TODAY WITH LITTLE RISK OF CONVECTION OVER MOST OF THE AREA AS DRY AIR ALOFT SPREADS OVER THE CWA. LOW LEVEL MOISTURE REMAINS IN PLACE SO EXPECT A GOOD CU FIELD. ALSO...BOTH MODELS INDICATE THERE REMAINS A CHANCE OF SHOWERS/TRW ALONG THE EXTREME SOUTH AND EXTREME WESTERN PARTS OF THE CWA THIS AFTERNOON ALONG THE PERIPHERY OF THE DRY AIR ALOFT. OTHERWISE WILL KEEP THE FORECAST DRY FOR THE REST OF THE CWA. A LITTLE MORE SUNSHINE TODAY THAN YESTERDAY...AND WITH A SLIGHT INCREASE IN THICKNESS EXPECT TEMPS TO BE SLIGHTLY WARMER THAN YESTERDAYS MAX TEMPS. THE NEXT SHORT WAVE DROPS INTO THE EASTERN U.S. LATE SATURDAY INTO SUNDAY. BOTH MODELS AGREE IN SPREADING POPS ACROSS EXTREME NORTH GA SATURDAY NIGHT AND SEE NO REASON TO STRAY FROM THAT. WITH LOW LEVEL MOISTURE HOLDING IN PLACE AND WITH ADDITIONAL CLOUDS ACROSS THE NORTH...OVERNIGHT LOWS SATURDAY NIGHT WILL REMAIN WARM. THE SHORT WAVE AND ASSOCIATED COLD FRONT MOVES INTO GA SUNDAY AFTERNOON. THIS WILL INCREASE POPS ACROSS MOST OF THE CWA SUNDAY AFTERNOON AND NIGHT. AS THE SURFACE TROUGH/FRONT PUSHES THROUGH THE CWA...THE CHANCES OF TRW SPREADS INTO THE SOUTHEAST PART OF THE CWA WHILE THE NORTHWEST PART OF THE CWA BEGINS DRYING OUT. ON MONDAY THE SURFACE FRONT/TROUGH MOVES INTO SOUTH GA TAKING THE CHANCES OF PRECIP OUT OF THE CWA EXCEPT FOR THE EXTREME SOUTHEAST WHERE PROXIMITY TO THE SURFACE LOW COULD PRODUCE ISOLATED TRW IN THE AFTERNOON. .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... H5 RIDGE REBUILDS OVER THE SOUTHERN UNITED STATES KEEPING A WEAK FLOW ALOFT OVER GA THROUGH THE LONG TERM. THE SURFACE TROUGH THAT WILL BE MOVING INTO SOUTH GA THIS WEEKEND WILL KEEP NORTH AND CENTRAL GA RELATIVELY DRY FOR THE FIRST FEW DAYS...HOWEVER THE SURFACE TROUGH WILL WEAKEN OVER TIME AND LOW LEVEL MOISTURE WILL RETURN TO NORTH GA BRINGING BACK A SLIGHT CHANCE OF AFTERNOON AND EVENING TRW BY THE END OF THE WEEK. && .AVIATION... WEAK FRONT APPEARS TO HAVE DRIFTED INTO S GA...JUST SOUTH OF THE FFC CWA...THEN RUNS S-N AS A STATIONARY/WARM FRONT ACROSS AL INTO THE TN VALLEY. SLIGHTLY DRIER AIR HAS PUSHED WEST AND SOUTH FROM THE MID-ATLANTIC IN MUCH OF THE FFC CWA...WITH SFC DEWPOINTS HAVING DROPPED FROM 70-75 AT THIS TIME YESTERDAY INTO THE 60S MOST AREAS...EVEN MID 60S NORTH. CONVECTION WAS NOTICEABLY LESS ACTIVE IN THE NORTH PART OF THE CWA FRI. EVEN LESS CONVECTIVE ACTIVITY EXPECTED TODAY AS SLIGHTLY DRIER AIR MASS AND MORE STABLE AIR ALOFT PRESIDES OVER THE AREA. A NEW FRONT AND SHORT WAVE IN NW FLOW ALOFT WILL BRING SCT-NMRS SHRA/TSRA ACTIVITY BACK TO THE CWA BY SUN AFTERNOON. CEILINGS...AREA OF IFR-LIFR CIGS ONCE AGAIN NOTED ACROSS CENTRAL/WEST CENTRAL PARTS OF THE CWA THIS MORNING. WHILE NOT AS FAR NORTH AS AT THIS TIME YESTERDAY...IT IS CREEPING SLOWLY NORTHWARD AND EASTWARD..AFFECTING RMG...47A...CSG...AND MCN. HAVE NOT SEEN IT WORK INTO OPN...CCO...OR FFC YET...BUT FOG PRODUCT SHOWS DEVELOPMENT OF FOG/IFR-LIFR CIGS ACROSS DOUGLAS...CHEROKEE...WESTERN COBB AND PAULDING COUNTIES. WILL NEED TO AT LEAST HINT AT THIS CONDITION BRIEFLY FOR ATL AND FTY...AND FORCED TO INCLUDE FOR MCN-CSG AS CURRENTLY ONGOING. ALL OF THIS SHOULD BREAK UP QUICKLY AFT 13Z. OTHERWISE...EXPECT DEVELOPMENT OF GOOD CU FIELD...ESPECIALLY IN THE MORE MOIST AREA ACROSS SOUTHERN PARTS OF THE CWA. EXPECT VFR CIGS OVERNIGHT...BUT WILL NEED TO WATCH WESTERN BORDER AS MOISTURE RETURN BEGINS AHEAD OF NEXT SYSTEM. VISIBILITY...WIDESPREAD RAIN CSG-MCN FRI AFTERNOON RESULTING IN EITHER LIFR-IFR CIGS AND/OR IFR VSBY. CIGS HAVE BEEN MORE OF A PROBLEM SO FAR. HOWEVER...BRIEF PERIOD OF VSBY LESS THAN 1SM POSSIBLE IF ANY BREAKS DEVELOP IN LIFR-IFR CIGS FROM CSG-MCN. POTENTIAL FOR GROUND FOG TO RESULT IN LIFR-IFR VSBY AHN AND FTY. OTHERWISE...INCLUDING ATL...WORST CONDITION THIS MORNING SHOULD BE MVFR BR. AFT SUNRISE...VFR VSBY. LOCALIZED PROBLEMS WITH MVFR...POSSIBLY IFR...WILL EXIST AGAIN SUN MORNING FOR MCN-CSG. WX...WILL CONFINE MENTION OF TSRA TO CSG TODAY. AIR MASS APPEARS DRY AND STABLE ENOUGH TO PRECLUDE TSRA ELSEWHERE...EVEN THE SE COUNTIES WHICH SEE A GOOD INTRUSION OF DRY AIR FROM THE NE. AL AREA SHOULD BE QUITE ACTIVE TODAY. WINDS...CHAOTIC WIND FIELD IN PLACE TODAY WITH WEAK PRESSURE PATTERN IN PLACE ACROSS THE AREA. VERY WEAK HIGH PRESSURE FROM THE MID-ATLANTIC INTO N GA MAY RESULT IN NE SFC WINDS FOR A WHILE MORNING TO EARLY AFTERNOON. ETA MOS SHOWS EAST WINDS...BUT MAV MOS HOLDS ONTO NW WINDS. CONFIDENCE IN ANY WIND DIRECTION LOW AND VRB03-05KT BEST FORECAST. ATL MAY BE ABLE TO STAY ON A WEST OPERATION...BUT MIDDAY HOURS COULD BE IFY...WITH POTENTIAL SHIFT TO THE NE OR E. SW FLOW SHOULD RESUME BY LATE AFTERNOON/EVE IN RESPONSE TO UPSTREAM APPROACHING SYSTEM. SPEEDS LESS THAN 10KTS AREA WIDE. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 94 70 91 70 91 / 0 10 50 30 10 ATLANTA 92 73 89 71 89 / 10 10 50 30 5 BLAIRSVILLE 88 68 81 62 84 / 10 30 60 30 10 CARTERSVILLE 91 69 88 67 89 / 20 20 60 30 10 COLUMBUS 94 75 93 74 94 / 20 20 40 30 5 GAINESVILLE 91 71 89 69 89 / 5 10 50 30 10 MACON 94 71 95 73 94 / 5 10 30 30 10 ROME 93 71 88 69 93 / 20 30 60 30 10 PEACHTREE CITY 92 70 90 69 91 / 10 10 50 30 5 VIDALIA 96 73 98 75 94 / 10 0 10 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 17/19
Hazardous weather outlook, Jul 12, 12:10 PM EDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1210 PM EDT SAT JUL 12 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1210 PM EDT SAT JUL 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS NORTHERN AND WESTERN GEORGIA. .SYNOPSIS... A WEAK COLD FRONT EXTENDING ACROSS CENTRAL WILL DISSIPATE BY SUNDAY. WEAK HIGH PRESSURE OVER THE MID-ATLANTIC REGION WILL ALSO WEAKEN THROUGH SUNDAY. A COLD FRONT...NOW IN THE MIDWEST U.S...WILL APPROACH NORTHWEST GEORGIA SUNDAY AFTERNOON. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM ANY THUNDERSTORMS TODAY AND TONIGHT WILL BE CLOUD-TO-GROUND LIGHTNING. THUNDERSTORMS THIS AFTERNOON SHOULD BE CONFINED TO MOST OF NORTH GEORGIA AND AREAS WEST OF AN ATLANTA TO AMERICUS LINE. .DISCUSSION... SLIGHTLY DRIER AIR HAS FILTERED SOUTHWEST INTO GEORGIA FROM THE MID-ATLANTIC REGION BEHIND A WEAK COLD FRONT...NOW LOCATED ACROSS CENTRAL GA. THUNDERSTORM ACTIVITY WILL BE CONFINED TO AREAS NEAREST THE WEAK FRONT...MAINLY OVER NORTH AND WEST GA. INSTABILITY INDICES STY FAIRLY WEAK ACROSS THE STATE SO ANY THUNDERSTORMS THAT DO DEVELOP ARE EXPECTED TO STAY BELOW SEVERE LIMITS. BY TONIGHT... MOISTURE WILL BEGIN TO RETURN NORTHWARD AS THE FRONT ACROSS CENTRAL GEORGIA DISSIPATES AND A NEW FRONT APPROACHES FROM THE NORTHWEST. WITH SUPPORT FROM AN UPPER-LEVEL TROUGH IN NORTHWEST FLOW ALOFT AND INCREASINGLY MOIST AND UNSTABLE AIR CREEPING BACK INTO NORTHWEST GEORGIA OVERNIGHT IN ADVANCE OF THIS NEXT WEATHER SYSTEM...THUNDERSTORMS MAY MOVE INTO NORTHWEST GEORGIA FROM TENNESSEE AND ALABAMA AFTER MIDNIGHT AND BEFORE DAWN SUNDAY. ANY THUNDERSTORMS THAT DEVELOP AFTER MID NIGHT ARE NOT EXPECTED TO BECOME SEVERE...BUT WILL PRODUCE DANGEROUS CLOUD-TO-GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED TO NUMEROUS THUNDERSTORMS WITH ISOLATED SEVERE STORMS WILL BE POSSIBLE SUNDAY AFTERNOON. THERE WILL BE A CHANCE OF THUNDERSTORMS MONDAY AND AGAIN THURSDAY AND FRIDAY. HAZARDOUS WEATHER CONDITIONS ARE NOT EXPECTED TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 12, 1:40 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 140 PM EDT SAT JUL 12 2008 GAZ019-121815- 140 PM EDT SAT JUL 12 2008 ...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN FLOYD COUNTY UNTIL 215 PM EDT... AT 138 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER COOSA...MOVING EAST AT 11 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS FLOYD COUNTY THROUGH 215 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE COOSA AND ROME. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 12, 2:26 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 226 PM EDT SAT JUL 12 2008 GAZ030-041-121900- 226 PM EDT SAT JUL 12 2008 ...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN HARALSON AND POLK COUNTIES UNTIL 300 PM EDT... AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER ESOM HILL...MOVING SOUTHEAST AT 21 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS HARALSON AND POLK COUNTIES THROUGH 300 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ESOM HILL...CEDARTOWN...FISH CREEK... FELTON...TALLAPOOSA...BUCHANAN...BUDAPEST...WACO AND BREMEN. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 9:34 PM EDT | Flash Flood Warning | FFC | Emanuel | 4 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.